# SDR SWAA2013010711169

- Difficulty date: January 4, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 56,530 hours, 46,018 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 6550820
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 57720L HAS FWD I/B CORNER CRACKED THROUGH FASTENER HOLE.  REPAIRED PANEL PER SRM.
